# SDR USAA000339

- Difficulty date: March 10, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1138
- Part time: 46,278 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 6 INCH, STATION 1138, STRINGER 5L ABOVE LEFT HORIZ STAB INTERIOR.  INSTALLED DOUBLER AND REPAIR ANGLE PER EA 66738 AND SRM 53-00-01.  (M)
